# SDR SWIA200413977

- Difficulty date: October 18, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 3,891 hours, 3,426 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW CRACKED.  REMOVED AND REPLACED RIGHT SIDE COCKPIT WINDOW PER CRJ 200 MM 56-12-01.  OPERATIONAL CHECK GOOD.  P/N OFF 601R-33033-12, S/N OFF 02328H1890.
